MathSciNet Relay Station
MathSciNet bibliographic data
MR1974642 (2003m:37019) 37B30 (34C25 37C27)
Capiński, Maciej J.; Wójcik, Klaudiusz Isolating segments for Carathéodory systems and existence of periodic solutions. Proc. Amer. Math. Soc. 131 (2003), no. 8, 2443–2451 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement